# SDR 08FDEA03737

- Difficulty date: September 5, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 39,160 hours, 27,998 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Retainer
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT, LOWER SEAL RETAINER OUTBD HAS THREE TEE FITTINGS WITH LIGHT CORROSION.  REMOVED LOWER SEAL RETAINER TO FOM. IAW SRM 51-40-20.  REMOVED THE LOWER CHANNEL AND FOUND IT TO BE CORRODED BEYOND LIMITS IAW SRM 53-10-00.   RECEIVED NEW LOWER CHANNEL,  INSTALLED NEW LOWER CHANNEL IAW SRM 51-40-02.  REMOVED & CLEANED  TEE FITTING ; NO DEFECTS NOTED.   RE-INSTALLED LOWER SEAL RETAINER IAW SRM 57-40-02.  RE-INSTALLED TEE FITTINGS IAW SRM 51-40-02.  REMOVED & RE-INSTALLED DOOR IAW AMM 52-  23-11-4.
